# SDR DL757010135

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 27,893 hours, 13,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146N38108200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN BUTT SPLICE STRAP AT FS 1401 WAS FOUND CORRODED BETWEEN STRINGERS 27L & 28L.  THE SPLICE WAS CUT BETWEEN    STRINGERS 26L & 27L AND THE LOWER SECTION WITH THE CORROSION REMOVED.  A NEW SECTION WAS INSTALLED AND SPLICED WITH AN   ALUMINUM REPAIR STRAP PER ER/A 379695-14, REV A.
